| Model Number |
2545-00-703 |
| Medical Device Problem Codes |
Material Discolored (1170); Illegible Information (4050)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the color markings are wearing off (12 trials).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device could not confirm the reported event.No device defects were identified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.